On sequences of differential operators of infinite order with constant coefficients

P. Steen, van der

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

No abstract.
Original languageEnglish
Pages (from-to)620-628
JournalProceedings of the Koninklijke Nederlandse Akademie van Wetenschappen: Series A: Mathematical Sciences
Volume67
Issue number5
Publication statusPublished - 1964

Fingerprint Dive into the research topics of 'On sequences of differential operators of infinite order with constant coefficients'. Together they form a unique fingerprint.

Cite this